# SDR SWAA2024090922307

- Difficulty date: August 3, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE LOCATED ACCESS PANEL 341B OUTBOARD EDGE AT HORIZONTAL STABILIZER RT 2024-473223<[01] REPLACED PLATE LOCATED ACCESS PANEL 341B OUTBOARD EDGE AT HORIZONTAL STABILIZER RT IAW B737-700 #DWG: 186A120 SHEET: 3 REV: B AND SRM 51-10-02 ITEM 9 AND SRM 51-40-02.;[02] TASK COMPLETED
